# SDR DALA2022111407339

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,928 hours, 22,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT GIRT BAR MECHANISM ADJUSTMENT WERE FOUND OUT LIMITS ON DOORS R4, L1 AND R1.  GIRT BAR MECHANISM ADJUSTMENT & TEST PERFORMED ON DOORS R4, L1 AND R1 PER AMM 52-11-25 AND TESTED OK.
